Alert archive / Oklahoma / Special Weather Statements in 2015
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Aug 22, 2015, 12:21 PM CDT for Pushmataha County, Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2015, 12:21 PM CDT (17:21 UTC)
- Expired
- Aug 22, 2015, 1:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Tulsa, OK
County Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 125 km from the middle of the area, began a volume at 17:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 5.4 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1188 J/kg
- Mixed-layer CIN
- -148 J/kg
- Mixed-layer LCL
- 840 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
899
WWUS84 KTSA 221721
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1221 PM CDT SAT AUG 22 2015
OKZ049-073-075-221800-
LATIMER OK-PUSHMATAHA OK-PITTSBURG OK-
1221 PM CDT SAT AUG 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR PUSHMATAHA...SOUTHWESTERN LATIMER
AND SOUTHEASTERN PITTSBURG COUNTIES UNTIL 100 PM CDT...
AT 1221 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF TALIHINA TO
5 MILES NORTH OF STRINGTOWN...AND MOVING SOUTH AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ANTLERS...CLAYTON...ALBION...KOSOMA...YANUSH...SNOW...KIAMICHI...
KELLOND...MOYERS...CLOUDY...DUNBAR...TUSKAHOMA...STANLEY...NASHOBA...
CLAYTON LAKE STATE PARK...SARDIS...EUBANKS AND FINLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3450 9578 3451 9567 3459 9567 3459 9588
3465 9588 3486 9508 3480 9506 3468 9506
3468 9502 3451 9496 3450 9505 3432 9505
3422 9578
TIME...MOT...LOC 1721Z 359DEG 18KT 3478 9517 3454 9608
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Aug 22, 10:44 AM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Aug 22, 10:44 AM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1044 AM CDT SAT AUG 22 2015 .DISCUSSION... MCS DROPPING SOUTHEAST ALONG WITH ATTENDANT PRECIP. DIFFICULTY KEEPING HOURLY POP / TEMP GRIDS CURRENT WITH RAPID CHANGES. BRISK NON-THUNDER WINDS BEHIND MESO STRUCTURE WITH GUST > 40MPH @ NOWATA AND KTUL. HIGH TEMP PROBLEMATIC DUE TO QUESTION OF HOW MUCH DAYLIGHT LEFT WHEN MCS CLOUD SHIELD CLEARS PARTS OF FORECAST AREA. UPDATES LIKELY DURING AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... TUL 87 71 82 63 / 60 60 30 20 FSM 86 74 88 69 / 80 10 40 30 MLC 89 75 89 68 / 70 20 40 30 BVO 86 69 81 59 / 30 70 20 10 FYV 83 71 82 61 / 80 20 50 20 BYV 83 70 81 60 / 70 30 50 10 MKO 86 73 84 65 / 90 30 40 30 MIO 83 70 80 58 / 50 70 40 10 F10 88 73 84 65 / 90 40 40 30 HHW 92 74 92 72 / 30 10 40 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...21 LONG TERM....12
Hazardous weather outlook, Aug 22, 10:32 AM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1032 AM CDT SAT AUG 22 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-231030- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1032 AM CDT SAT AUG 22 2015 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...NIL. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EAST-CENTRAL...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...EAST-CENTRAL...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS. ONSET...ONGOING. DISCUSSION... A THUNDERSTORM COMPLEX CONTINUES TO MOVE EAST-SOUTHEAST ACROSS EASTERN OKLAHOMA THIS MORNING. THIS COMPLEX WILL CONTINUE MOVING EAST-SOUTHEAST THROUGH THE REMAINDER OF THE MORNING AND POSSIBLY INTO THE EARLY AFTERNOON BEFORE DECAYING. THE STRONGER STORMS WILL BE CAPABLE OF BECOMING SEVERE WITH WIND GUSTS TO AROUND 60 MPH. LOCALLY HEAVY RAINS WILL ALSO BE CAPABLE OF PRODUCING FLOODING OF LOW LYING AREAS. A STRONG COLD FRONT WILL MOVE INTO THE AREA LATE TONIGHT...ALONG WITH ADDITIONAL SHOWERS AND THUNDERSTORMS. A FEW OF THESE STORMS COULD BE SEVERE ACROSS PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY AND MONDAY...THUNDERSTORM POTENTIAL. TUESDAY THROUGH FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... THUNDERSTORM CHANCES WILL CONTINUE FOR SUNDAY INTO EARLY MONDAY AS THE COLD FRONT PUSHES THROUGH THE AREA. THE REMAINDER OF THE WEEK LOOKS DRY...WITH COOL MORNINGS AND MILD AFTERNOON TEMPERATURES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Aug 22, 10:35 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1035 AM CDT SAT AUG 22 2015 OKZ067-068-070-071-221615- MUSKOGEE OK-MCINTOSH OK-CHEROKEE OK-WAGONER OK- 1035 AM CDT SAT AUG 22 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WAGONER... MUSKOGEE...WEST CENTRAL CHEROKEE AND NORTHEASTERN MCINTOSH COUNTIES UNTIL 1115 AM CDT... AT 1034 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES WEST OF TULLAHASSEE TO 5 MILES WEST OF CHECOTAH...AND MOVING EAST AT 30 MPH. WINDS TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... MUSKOGEE...FORT GIBSON...CHECOTAH...WARNER...OKAY...WEBBERS FALLS... PORTER...OKTAHA...BRAGGS...TAFT...BOYNTON...COUNCIL HILL... RENTIESVILLE...TULLAHASSEE...SEQUOYAH STATE PARK...GREENLEAF STATE PARK...KEEFETON...WAINWRIGHT...SUMMIT AND REDBIRD. LAT...LON 3591 9513 3547 9515 3547 9569 3591 9560 TIME...MOT...LOC 1534Z 269DEG 26KT 3582 9550 3548 9562
Special weather statement, Aug 22, 10:49 AM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1049 AM CDT SAT AUG 22 2015 OKZ068-070>074-221630- MUSKOGEE OK-PITTSBURG OK-HASKELL OK-MCINTOSH OK-CHEROKEE OK- SEQUOYAH OK- 1049 AM CDT SAT AUG 22 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HASKELL... NORTHEASTERN PITTSBURG...MUSKOGEE...SOUTH CENTRAL CHEROKEE... NORTHWESTERN SEQUOYAH AND EASTERN MCINTOSH COUNTIES UNTIL 1130 AM CDT... AT 1049 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES WEST OF MUSKOGEE TO 3 MILES NORTHWEST OF EUFAULA...AND MOVING EAST AT 35 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... MUSKOGEE...EUFAULA...FORT GIBSON...CHECOTAH...WARNER...GORE... PORUM...WEBBERS FALLS...WHITEFIELD...OKTAHA...BRAGGS...CANADIAN... RENTIESVILLE...GREENLEAF STATE PARK...LAKE EUFAULA STATE PARK... ENTERPRISE...LAKE TENKILLER STATE PARK...BRIARTOWN...KEEFETON AND PUMPKIN CENTER. LAT...LON 3579 9547 3583 9495 3519 9518 3516 9573 TIME...MOT...LOC 1549Z 257DEG 31KT 3576 9544 3531 9563
Special weather statement, Aug 22, 10:59 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1059 AM CDT SAT AUG 22 2015
OKZ071-073>075-221645-
LATIMER OK-PITTSBURG OK-HASKELL OK-MCINTOSH OK-
1059 AM CDT SAT AUG 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LATIMER...
SOUTHWESTERN HASKELL...PITTSBURG AND SOUTH CENTRAL MCINTOSH COUNTIES
UNTIL 1145 AM CDT...
AT 1059 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES WEST OF CANADIAN TO
5 MILES SOUTHEAST OF STUART...AND MOVING SOUTHEAST AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MCALESTER...KREBS...QUINTON...SAVANNA...CROWDER...ALDERSON...
CANADIAN...INDIANOLA...BLANCO...ARROWHEAD STATE PARK...HAYWOOD...
ENTERPRISE...BLOCKER...BACHE...FEATHERSTON...LEWISVILLE...ARPELAR AND
DOW.
LAT...LON 3489 9609 3528 9569 3520 9516 3473 9579
3481 9609
TIME...MOT...LOC 1559Z 311DEG 18KT 3519 9570 3485 9604Special weather statement, Aug 22, 11:31 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1131 AM CDT SAT AUG 22 2015
OKZ070-072>075-221715-
LATIMER OK-MUSKOGEE OK-PITTSBURG OK-HASKELL OK-SEQUOYAH OK-
1131 AM CDT SAT AUG 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR LATIMER...HASKELL...EAST CENTRAL
PITTSBURG...SOUTHEASTERN MUSKOGEE AND WESTERN SEQUOYAH COUNTIES UNTIL
1215 PM CDT...
AT 1131 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHWEST OF
WEBBERS FALLS TO 2 MILES SOUTHEAST OF WHITEFIELD TO 6 MILES NORTHEAST
OF HARTSHORNE...AND MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SALLISAW...WILBURTON...STIGLER...HARTSHORNE...VIAN...QUINTON...
GORE...PORUM...WEBBERS FALLS...KEOTA...RED OAK...MCCURTAIN...
WHITEFIELD...KINTA...TAMAHA...HIGGINS...BRIARTOWN...ROBBERS CAVE
STATE PARK...YANUSH AND MC CURTAIN.
LAT...LON 3490 9561 3524 9536 3559 9522 3557 9483
3520 9490 3520 9493 3503 9493 3468 9531
3468 9533
TIME...MOT...LOC 1631Z 305DEG 23KT 3549 9517 3523 9520 3493 9550Special weather statement, Aug 22, 12:11 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1211 PM CDT SAT AUG 22 2015
ARZ019-029-OKZ072-074>076-221800-
CRAWFORD AR-SEBASTIAN AR-LATIMER OK-LE FLORE OK-HASKELL OK-
SEQUOYAH OK-
1211 PM CDT SAT AUG 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CRAWFORD...
SEBASTIAN...EASTERN LATIMER...LE FLORE...EASTERN HASKELL AND SEQUOYAH
COUNTIES UNTIL 100 PM CDT...
AT 1210 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BRUSHY LAKE STATE PARK TO
NEAR SPIRO TO 2 MILES WEST OF ALBION...AND MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FORT SMITH...VAN BUREN...SALLISAW...POTEAU...CEDARVILLE...NATURAL
DAM...GREENWOOD...ALMA...BARLING...POCOLA...MULDROW...HEAVENER...
ROLAND...LAVACA...SPIRO...ARKOMA...VIAN...PANAMA...TALIHINA AND
WISTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3496 9432 3493 9445 3473 9445 3471 9535
3520 9505 3560 9493 3567 9425 3533 9411
TIME...MOT...LOC 1710Z 257DEG 31KT 3555 9481 3524 9460 3466 9514Special weather statement, Aug 22, 12:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1221 PM CDT SAT AUG 22 2015
OKZ049-073-075-221800-
LATIMER OK-PUSHMATAHA OK-PITTSBURG OK-
1221 PM CDT SAT AUG 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR PUSHMATAHA...SOUTHWESTERN LATIMER
AND SOUTHEASTERN PITTSBURG COUNTIES UNTIL 100 PM CDT...
AT 1221 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF TALIHINA TO
5 MILES NORTH OF STRINGTOWN...AND MOVING SOUTH AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ANTLERS...CLAYTON...ALBION...KOSOMA...YANUSH...SNOW...KIAMICHI...
KELLOND...MOYERS...CLOUDY...DUNBAR...TUSKAHOMA...STANLEY...NASHOBA...
CLAYTON LAKE STATE PARK...SARDIS...EUBANKS AND FINLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3450 9578 3451 9567 3459 9567 3459 9588
3465 9588 3486 9508 3480 9506 3468 9506
3468 9502 3451 9496 3450 9505 3432 9505
3422 9578
TIME...MOT...LOC 1721Z 359DEG 18KT 3478 9517 3454 9608The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 11:44 PM CDT | Special Weather Statement | TSA | Pawnee | 46 min |
| Aug 22, 12:18 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 42 min |
| Aug 22, 12:54 AM CDT | Special Weather Statement | TSA | Washington | 51 min |
| Aug 22, 2:03 AM CDT | Special Weather Statement | TSA | Mayes | 42 min |
| Aug 22, 3:29 AM CDT | Special Weather Statement | TSA | Pawnee | 46 min |
| Aug 22, 5:10 AM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 4 hr |
| Aug 22, 6:39 AM CDT | Areal Flood Advisory | TSA | Creek, Pawnee | 3 hr |
| Aug 22, 6:54 AM CDT | Flash Flood Warning | TSA | Creek, Pawnee | 5 hr |
| Aug 22, 8:09 AM CDT | Special Weather Statement | TSA | Creek | 51 min |
| Aug 22, 8:27 AM CDT | Special Weather Statement | TSA | Ottawa | 48 min |
| Aug 22, 8:43 AM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 3 hr |
| Aug 22, 8:46 AM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 44 min |
| Aug 22, 9:12 AM CDT | Special Weather Statement | TSA | Ottawa | 48 min |
| Aug 22, 9:31 AM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 59 min |
| Aug 22, 9:56 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 64 min |
| Aug 22, 10:19 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg | 56 min |
| Aug 22, 10:35 AM CDT | Special Weather Statement | TSA | Muskogee | 40 min |
| Aug 22, 10:49 AM CDT | Special Weather Statement | TSA | Muskogee | 41 min |
| Aug 22, 10:59 AM CDT | Special Weather Statement | TSA | Pittsburg | 46 min |
| Aug 22, 11:25 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 37 min |
| Aug 22, 11:31 AM CDT | Special Weather Statement | TSA | Haskell, Latimer | 44 min |
| Aug 22, 11:49 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, Pittsburg, Pushmataha | 3 hr |
| Aug 22, 12:11 PM CDT | Special Weather Statement | TSA | LeFlore, Sequoyah | 49 min |
| Aug 22, 12:27 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee | 3 hr |
| Aug 22, 1:03 PM CDT | Special Weather Statement | TSA | Pushmataha | 42 min |
| Aug 22, 1:36 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 39 min |
| Aug 22, 1:00 PM CDT | Special Weather Statement | TSA | Crawford, Franklin, Sebastian | 45 min |
| Aug 22, 1:44 PM CDT | Special Weather Statement | TSA | Franklin | 46 min |
Nearby
Special Weather Statements in Oklahoma, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.